# SDR SWAA2023061559228

- Difficulty date: June 15, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 50,367 hours, 29,356 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY SERVICE DOOR RH GIRT BAR HANGER LOOSE<[01] REMOVED AND REPLACED FWD GALLEY SERVICE DOOR RH GIRT BAR HANGER RIVET REF SRM 51-40-02.
